Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 157, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 5, 2015, 10:59 PM CDT for Holt County, Rock County, Nebraska. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2015, 10:59 PM CDT (03:59 UTC)
- Expired
- Jul 5, 2015, 11:45 PM CDT
- In force
- 46 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Holt County, NE, Rock County, NE
The radar
The North Platte radar (KLNX), 145 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 11:01 PM CDT | HAIL 1 | 11 Sse Stuart, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 5, 4:51 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.0 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1965 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 2350 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.4
The text
As transmitted, in the capitals the NWS used until 2016.
528
WUUS53 KLBF 060359
SVRLBF
NEC089-149-060445-
/O.NEW.KLBF.SV.W.0157.150706T0359Z-150706T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1059 PM CDT SUN JUL 5 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
EAST CENTRAL ROCK COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 1145 PM CDT
* AT 1058 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
NEWPORT...AND MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
STUART...ATKINSON AND EMMET.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 264 AND 304.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4277 9875 4228 9869 4234 9939 4262 9948
TIME...MOT...LOC 0359Z 260DEG 19KT 4250 9927
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
MASEK3 follow-up statements
773
WWUS53 KLBF 060420
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1120 PM CDT SUN JUL 5 2015
NEC089-149-060445-
/O.CON.KLBF.SV.W.0157.000000T0000Z-150706T0445Z/
HOLT NE-ROCK NE-
1120 PM CDT SUN JUL 5 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
ROCK AND CENTRAL HOLT COUNTIES UNTIL 1145 PM CDT...
AT 1117 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
STUART...AND MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ATKINSON AND EMMET.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 264 AND 304.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4277 9875 4228 9869 4234 9939 4262 9948
TIME...MOT...LOC 0420Z 260DEG 20KT 4252 9912
HAIL...1.00IN
WIND...60MPH
$$
MASEK700 WWUS53 KLBF 060426 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1126 PM CDT SUN JUL 5 2015 NEC089-149-060445- /O.CON.KLBF.SV.W.0157.000000T0000Z-150706T0445Z/ HOLT NE-ROCK NE- 1126 PM CDT SUN JUL 5 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL ROCK AND CENTRAL HOLT COUNTIES UNTIL 1145 PM CDT... AT 1125 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ATKINSON... AND MOVING EAST AT 35 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... ATKINSON AND EMMET. THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 264 AND 304. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 4277 9875 4228 9869 4234 9939 4262 9948 TIME...MOT...LOC 0426Z 264DEG 31KT 4249 9899 HAIL...<.75IN WIND...60MPH $$ MASEK
235 WWUS53 KLBF 060439 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1139 PM CDT SUN JUL 5 2015 NEC089-149-060449- /O.EXP.KLBF.SV.W.0157.000000T0000Z-150706T0445Z/ HOLT NE-ROCK NE- 1139 PM CDT SUN JUL 5 2015 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ROCK AND CENTRAL HOLT COUNTIES WILL EXPIRE AT 1145 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4277 9875 4228 9869 4234 9939 4262 9948 TIME...MOT...LOC 0439Z 264DEG 31KT 4250 9884 $$ MASEK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 7:12 PM CDT, 3 hours 47 minutes earlier.
Area forecast discussion, Jul 5, 7:12 PM CDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 712 PM CDT SUN JUL 5 2015 .SYNOPSIS... ISSUED AT 259 PM CDT SUN JUL 5 2015 AT 20Z THE UPPER LEVEL SYNOPTIC FEATURES IMPACTING THE SHORT TERM FORECAST INCLUDE A NORTHERN STREAM TROUGH TRACKING EASTWARD OVER SOUTH CENTRAL CANADA...AND A SHORTWAVE TROUGH ROUNDING THE TOP OF SOUTHWESTERN CONUS RIDGE AND EJECTING INTO THE EASTERN ROCKIES. THE CANADIAN TROUGH WAS PUSHING A COLD FRONT THROUGH THE NORTHERN PLAINS AND INTO NORTHWEST NEBRASKA AS OF MID AFTERNOON. SO FAR MOST CONVECTION HAS BEEN SCATTERED AND POST-FRONTAL AS THE MAIN UPPER LEVEL FORCING LAGS BEHIND THE FRONT AND THE LOCAL ATMOSPHERE REMAINS CAPPED TO CONVECTION DUE TO THE ADVECTION OF A WARM EML FROM THE SOUTHWEST. LOW LEVEL SOUTHERLY FLOW IN ADVANCE OF THE FRONT HAS BROUGHT WARM AND HUMID CONDITIONS OVER MOST OF THE FORECAST AREA. WARMEST READINGS ARE IN FAR SOUTHWEST NEBRASKA WHERE DEEPER MIXING OF THE BOUNDARY LAYER HAS OCCURRED WITH SOME SPOTS APPROACHING TRIPLE DIGITS. POINTS FURTHER NORTH AND EAST SIT IN THE MID 80S TO LOW 90S BUT HAVE ELEVATED DEWPOINTS IN THE MID 60S TO NEAR 70. && .UPDATE... ISSUED AT 511 PM CDT SUN JUL 5 2015 UPDATED FORECAST TO INCLUDE SEVERE THUNDERSTORM WATCH. UPDATED WINDS...SKY...AND PRECIP QPF. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 259 PM CDT SUN JUL 5 2015 A STRONG COLD FRONT WILL DRIVE SOUTH THROUGH THE CWA AS A SHORTWAVE TROUGH AXIS ROUNDS THE BASE OF THE UPPER LEVEL LOW OVER SOUTH CENTRAL CANADA. WARM TEMPERATURES IN THE MID LEVEL WILL LIMIT MOST CONVECTION OVER THE NEXT COUPLE HOURS...BUT WIDESPREAD SHOWERS AND THUNDERSTORMS WILL BEGIN DEVELOP ALONG THE FRONT LATER THIS AFTERNOON AND EVENING AS DEEP LAYER ASCENT INCREASES. CAMS HAVE BEEN CONSISTENT TODAY WITH ADVERTISING THE MOST WIDESPREAD CONVECTION OVER THE NORTHERN HALF OF THE CWA...GENERALLY NORTH OF HWY 2. FURTHER SOUTH MORE ISOLATED TO SCATTERED ACTIVITY IS EXPECTED...PRIMARILY DRIVEN BY THE SHORTWAVE CURRENTLY MOVING INTO NORTHERN COLORADO. STEEP MID-LEVEL LAPSE RATES OVERSPREADING THE TOP OF A THETA-E RICH BOUNDARY LAYER HAVE CONTRIBUTED TO HIGH CAPE VALUES. BEST CHANCE FOR A COUPLE STORMS WITH LARGE HAIL AND DAMAGING WINDS WILL LIKELY RESIDE IN NORTHERN NEBRASKA WHERE DEEP LAYER SHEAR PROFILES ARE MORE FAVORABLE...ALTHOUGH AN ISOLATED SEVERE STORM BACK INTO SOUTHWEST NEBRASKA CANNOT BE RULED OUT. SEVERE THREAT SHIFTS NORTH AND EAST OF THE CWA TONIGHT AS THE NOSE OF STRENGTHENING LLJ WILL LIKELY SEND AN MCS THROUGH EASTERN SOUTH DAKOTA. LOCALLY HEAVY RAINFALL WILL ALSO BE A THREAT THIS EVENING AND TONIGHT. CONVECTION IS LIKELY TO PERSIST INTO THE OVERNIGHT HOURS IN THE POST-FRONTAL REGIME AS THE NORTHERN PLAINS SITS IN THE DIVERGENT RIGHT ENTRANCE REGION OF A STRONG UPPER LEVEL JET STREAK ROUNDING THE BASE OF THE CANADIAN LOW. LOW LEVEL SOUTHERLY FLOW OVER THE LAST 24 TO 36 HOURS HAS ALLOWED FOR THE POLEWARD FLUX OF RICH GULF MOISTURE. AN ADDITIONAL SURGE OF MID TO UPPER LEVEL PACIFIC MONSOONAL MOISTURE WILL ARRIVE AS A SHORTWAVE TROUGH MOVES OUT OF NORTHERN COLORADO AND INTO THE CENTRAL HIGH PLAINS. THIS MOISTURE PLUME IS EVIDENT BY A LARGE CLOUD SHIELD AND ANOMALOUS HIGH DEWPOINTS/PWATS OVER THE INTERMOUNTAIN WEST THIS AFTERNOON. ALL MODEL GUIDANCE HAS SHOWN THE HIGHEST POTENTIAL FOR HEAVY RAINFALL ACROSS NEAR THE SD/NEBRASKA BORDER. SYNOPTIC SCALE SUBSIDENCE OVERSPREADS THE CWA LATE TONIGHT INTO MONDAY MORNING AS THE UPPER LEVEL LOW KICKS EAST...WHICH WILL BRING A GRADUAL END TO PRECIPITATION. MUCH COOLER AND DRIER CANADIAN AIR SPILLS INTO THE NORTHERN AND CENTRAL PLAINS WITH COMFORTABLE HIGHS ONLY IN THE 70S EXPECTED. STEEP LOW LEVEL LAPSE RATES BENEATH COOL AIR ALOFT WILL PROMOTE THE DEVELOPMENT OF SHALLOW CUMULUS CLOUDS AND MAYBE EVEN A FEW ISOLATED SHOWERS DURING THE AFTERNOON HOURS...BUT CONFIDENCE IN THIS SCENARIO IS TOO LOW TO INCLUDE ANY MENTION OF POPS IN THE FORECAST AT THIS TIME. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 259 PM CDT SUN JUL 5 2015 MONDAY NIGHT THROUGH WEDNESDAY...COOL PACIFIC HIGH PRESSURE WILL REMAIN OVER THE FCST AREA. WINDS BECOME SOUTHEAST TUESDAY MORNING AND BEGIN RETURNING MOISTURE ONTO THE CNTL HIGH PLAINS. THE WRN U.S. UPPER LEVEL RIDGE VANISHES TO BE REPLACED BY A RIDGE OFF THE WESTERN ATLANTIC WHICH WILL MIGRATE WEST. THIS ALLOWS AN UPPER LOW OFF THE CALIFORNIA COAST TO FEED UPPER LEVEL MOISTURE ACROSS THE ROCKIES AND A WEAK UPPER LEVEL DISTURBANCE SHOULD BE MOVING THRU ERN WY TUESDAY. THIS DISTURBANCE COULD PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS ACROSS WRN NEB TUESDAY NIGHT. THIS WAVE WILL LIKE LIFT NORTHEAST WEDNESDAY. A SECOND DISTURBANCE WILL THEN MOVE OFF OF THE COLORADO FRONT RANGE WEDNESDAY SUSTAINING SCATTERED SHOWER AND THUNDERSTORM ACTIVITY AND ALLOWING IT TO ADVANCE EAST A BIT BUT STILL FAVORING NRN AND WRN NEB. HIGHS IN THE 70S ARE EXPECTED BOTH DAYS WITH LOWS IN THE 50S. DEW POINTS REMAIN IN THE 50S. WEDNESDAY NIGHT THROUGH SUNDAY...THE AFOREMENTIONED RIDGE MIGRATING WEST THROUGH THE MIDSOUTH AND UPPER LOW OFF THE CALIFORNIA COAST SPELL TROUBLE FOR THE TEMPERATURE FORECAST. THE UPPER LOW MOVES ASHORE AND SENDS HOT DESERT AIR INTO THE CNTL PLAINS BEGINNING AS EARLY AS FRIDAY. THE GEF...GFS AND GEM MODELS HAVE SLOWED THE WESTWARD MOTION OF THE ATLANTIC RIDGE. THIS HAS NO REAL BEARING ON THE FORECAST OTHER THAN TO KEEPS HEIGHTS LOW. THE ECM IS VERY FAST BUILDING THE RIDGE INTO THE FOUR CORNERS BY SUNDAY. A DRY LINE SHOULD FORM AS LOW PRESSURE DEVELOPS UP AND DOWN THE CNTL AND NRN HIGH PLAINS. THE DESERT AIR APPEARS TO PLACE THE DRY LINE EAST OF HIGHWAY 83. THE GEF MODEL WOULD APPEAR TO KEEP THE DRY LINE WEST OF 83. DISTURBANCES SHOULD COME OFF THE FRONT RANGE THURSDAY AND FRIDAY PRODUCING SOME CHANCE OF RAIN. THEREAFTER...RAIN CHANCES DIMINISH AS TEMPERATURES AT H700MB RISE INTO THE TEENS FRIDAY THROUGH SUNDAY WITH HIGHS IN THE UPPER 80S AND 90S. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 710 PM CDT SUN JUL 5 2015 A LINE OF SEVERE THUNDERSTORMS OVER THE WESTERN NEBRASKA SANDHILLS EARLY THIS EVENING WILL CONTINUE TO PROGRESS TO THE EAST. HAVE INCLUDED VCTS WITH FROPA AT KLBF AND KVTN. STRONG GUSTY WINDS WITH THE FRONTAL PASSAGE AND MVFR CIGS BEHIND THE FRONT WITH RAINSHOWERS EXPECTED THROUGH THE EARLY MORNING. WINDS SLOWLY DIMINISHING MONDAY MORNING. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...POWER SYNOPSIS...MARTIN SHORT TERM...MARTIN LONG TERM...CDC AVIATION...POWER
Hazardous weather outlook, Jul 5, 3:29 PM CDT, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 329 PM CDT SUN JUL 5 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-062030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 329 PM CDT SUN JUL 5 2015 /229 PM MDT SUN JUL 5 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. A COLD FRONT WILL SURGE SOUTHEAST THROUGH WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING AND TONIGHT...WHICH WILL GENERATE WIDESPREAD SHOWERS AND THUNDERSTORMS OVER THE AREA. THE BEST CHANCE FOR THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL WILL BE ACROSS NORTHERN NEBRASKA...GENERALLY NORTH OF HWY 2. CONDITIONS WILL NOT BE AS FAVORABLE FOR SEVERE WEATHER FURTHER SOUTH...BUT A FEW STORMS REACHING SEVERE LIMITS CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. CHANCES FOR SHOWERS AND THUNDERSTORMS ARE IN THE FORECAST TUESDAY NIGHT THROUGH THURSDAY. THE POTENTIAL FOR SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN AREAS NORTH OF HIGHWAY 92 IN PARTS OF WESTERN AND NORTH CENTRAL NEBRASKA LATE THIS AFTERNOON THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MARTIN
In the hours before
Special weather statement, Jul 5, 8:47 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 747 PM MDT SUN JUL 5 2015 NEZ022-060230- GARDEN NE- 747 PM MDT SUN JUL 5 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GARDEN COUNTY UNTIL 830 PM MDT... AT 735 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTH OF LODGEPOLE...OR 14 MILES NORTHWEST OF CHAPPELL...MOVING NORTHEAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CRESCENT LAKE NWR... SUGAR LOAF HILL... DOGTOWN FLATS... DEER LAKE... ADAMS FLATS... RACKETT... MUMPER... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. POWER
Local storm report, Jul 5, 9:43 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
943 PM CDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG E PAXTON 41.12N 101.36W
07/05/2015 KEITH NE TRAINED SPOTTER
3 BRANCHES DOWN RANGING FROM 2 TO 5 INCHES.
&&
JGOMEZLocal storm report, Jul 5, 9:56 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
956 PM CDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL 1 W WOOD LAKE 42.64N 100.26W
07/05/2015 E1.00 INCH CHERRY NE PUBLIC
HAIL FELL FOR ABOUT TEN MINUTES.
&&
JGOMEZLocal storm report, Jul 5, 9:58 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
958 PM CDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND DMG 31 N STAPLETON 41.93N 100.51W
07/05/2015 THOMAS NE LAW ENFORCEMENT
SEMI BLOWN OFF THE ROAD AT HIGHWAY 83 MILE MARKER 138.
&&
JGOMEZLocal storm report, Jul 5, 10:06 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1006 PM CDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM TSTM WND GST 8 WNW AINSWORTH 42.59N 100.00W
07/05/2015 M68 MPH BROWN NE AWOS
&&
CCOLESpecial weather statement, Jul 5, 10:28 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 328 AM GMT MON JUL 6 2015 NEZ006-007-009-010-060415- BOYD NE-HOLT NE-KEYA PAHA NE-ROCK NE- 1029 PM CDT SUN JUL 5 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROCK...EASTERN KEYA PAHA...NORTHWESTERN HOLT AND WESTERN BOYD COUNTIES UNTIL 1115 PM CDT... AT 1025 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NAPER TO 5 MILES NORTHWEST OF NEWPORT...AND MOVING EAST AT 20 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... SPENCER... NEWPORT... BUTTE... ANOKA... STUART... DUSTIN... HULL LAKE STATE WILDLIFE MANAGEMENT AREA... PARSHALL BRIDGE STATE WILDLIFE MANAGEMENT AREA... ANNCAR... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 268 AND 289. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. MASEK
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:55 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 50 min |
| Jul 5, 8:40 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 50 min |
| Jul 5, 9:24 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 51 min |
| Jul 5, 9:34 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 41 min |
| Jul 5, 9:56 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Logan, Thomas | 49 min |
| Jul 5, 10:08 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 52 min |
| Jul 5, 10:09 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Custer, Garfield, Holt, Loup and 2 more | 51 min |
| Jul 5, 10:37 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 23 min |
| Jul 5, 11:03 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown | 28 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.